# SDR HALA2021121300186

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 28,984 hours, 4,509 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Line
- Condition: Abnormal
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - INFO TO MX AFTER ENG START RESET OK ENG 1 CTL SYS FAULT // REMOVED AND REPLACED #1 ENG VSV PER AMM 75-33-51. CONDITION SAME . 2249551 12/10/21. ACCOMPLISHED PER TSM 71-06-00/AMM 73-21-41 FOUND/REMOVED MOISTURE IN P30 LINE ACCOMPLISHED AMM 75-33-00 VSV SYSTEM TEST NO DEFECTS NOTED. ACCOMPLISHED #1 ENG IDLE AMM 71- 00-00 NO FAULTS NOTED. OK FOR SVC  CONTROL, VARIAB OFF 43-7533-9-0001 S/N 14076 ON 43-7533-9-0001 S/N 13545
